Über koaxiale euklidische Schraubungen.

H. Brauner; R. Bereis

Monatshefte für Mathematik (1957)

  • Volume: 61, page 225-245
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Brauner, H., and Bereis, R.. "Über koaxiale euklidische Schraubungen.." Monatshefte für Mathematik 61 (1957): 225-245. <http://eudml.org/doc/177023>.

author = {Brauner, H., Bereis, R.},
journal = {Monatshefte für Mathematik},
keywords = {analytic geometry, projective geometry},
pages = {225-245},
title = {Über koaxiale euklidische Schraubungen.},
url = {http://eudml.org/doc/177023},
volume = {61},
year = {1957},

AU - Brauner, H.
AU - Bereis, R.
TI - Über koaxiale euklidische Schraubungen.
JO - Monatshefte für Mathematik
PY - 1957
VL - 61
SP - 225
EP - 245
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/177023
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.